# SDR EIA2002106

- Difficulty date: October 31, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND WEB CRACKED COMPLETELY THROUGH AT HOLES 1190 FORWARD WALL OF WING FLAP LEADING EDGE CAVITY.  REMOVED AND REPLACED WEB AT HOLES 1190 PER B747 SRM 51-40-02. REPAIRED UPPER CHORD AT HOLES 1190 PER B747 SRM 51-40-03.  (M)
